Research Gate Impact Factor: This peer reviewed medical journal is using Editorial Manager System for quality in review process. Editorial Manager System is an online manuscript submission, review and tracking systems.
Read more about drug use and hepatitis at our webpage about viral hepatitis. Yes, a person can overdose on inhalants. An overdose occurs when a person uses too much of a drug and has a toxic reaction that results in serious, harmful symptoms or death.
These symptoms can cause seizures and coma.
They can even be deadly. Many solvents and aerosol sprays are highly concentrated, meaning they contain a large amount of chemicals with a lot of active ingredients.
Sniffing these products can cause the heart to stop within minutes.
Journal of Addiction Research and Therapy discusses the latest research innovations and important developments in this field. Video game addiction (VGA) has been suggested by some in the medical community as a distinct behavioral addiction characterized by excessive or compulsive use of computer games or video games that interferes with a person's everyday life. Video game addiction may present itself as compulsive gaming, social isolation, mood swings, diminished imagination, and hyper-focus on in-game . Importance Effective long-term treatments are needed to address the obesity epidemic. Numerous wearable technologies specific to physical activity and diet are available, but it is unclear if these are effective at improving weight loss.
This condition, known as sudden sniffing death, can happen to an otherwise healthy young person the first time he or she uses an inhalant. Using inhalants with a paper or plastic bag or in a closed area may cause death from suffocation being unable to breathe. How can an inhalant overdose be treated?
Because inhalant overdose can lead to seizures or cause the heart to stop, first responders and emergency room doctors try to treat the overdose by treating these conditions.
They will try to stop the seizure or restart the heart.
Can inhalants cause addiction, a form of substance use disorder? Although it's not very common, repeated use of inhalants can lead to addiction, a form of substance use disorder SUD. An SUD develops when continued use of the drug causes issues, such as health problems and failure to meet responsibilities at work, school, or home.
An SUD can range from mild to severe, the most severe form being addiction. Those who try to quit inhalants may have withdrawal symptoms that include:Video game addiction (VGA) has been suggested by some in the medical community as a distinct behavioral addiction characterized by excessive or compulsive use of computer games or video games that interferes with a person's everyday life.
Video game addiction may present itself as compulsive gaming, social isolation, mood swings, diminished imagination, and hyper-focus on in-game . Each week we send a customized newsletter to our parent and teen subscribers.
Parents can customize their settings to receive recommendations and parent tips based on their kids' ages. Long-term therapy with estrogen and bazedoxifene alters the microbial composition and activity in the gut, affecting how estrogen is metabolized, a new study in mice found.
Must reading for Pageant, Talent, Modeling, participants which is also important for directors, judges, teachers, coaches giving information regarding events, prizes, scholarship awards, career goals, success stories by noted famous people and inspiration. Computer Addiction Research Paper on Computer Games Addiction The Problems Of the Younger Generation Addicted to Computer Games No one can deny the overwhelming influence of media on the present day society.
One of the largest and most authoritative collections of online journals, books, and research resources, covering life, health, social, and physical sciences.